# SDR DALA1035919864

- Difficulty date: November 19, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D9
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1106-1167
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND AFT CARGO STA 1106 TO 1167 RT TIE DOWN TRACK HAS CORROSION IN SEVERAL PLACES.  REMOVED CORROSION ON TIE DOWN TRACK, STA 1167, RT SIDE IAW SRM 51-10-3,  FOUND TO BE OUT OF LIMITS IAW SRM 53-01,  REMOVED TIE DOWN TRACK IAW SRM 51-30-2. RECIEVED CUSTOMER PART TRIMMED AND DRILLED IAW SRM 51-10-4. TREATED AND PRIMED IAW SRM 51-10-3. INSTALLED IAW SRM 51-30-7.
